Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Abdominal pain, profuse generalized sweating, dizziness, nausea, vomiting, diarrhea, diabetic. Why?

Abdominal pain , profuse generalized sweating, dizziness , nausea , vomiting, diarrhea I want to know possible causes of sudden abdominal pain , profuse generalized sweating, dizziness and nausea. I felt sudden stomach pain and thought I was either going to vomit or have diarrhea, but when I to the toilet I only had gas followed by increasing stomach pain, profuse sweating, nausea... these were my symptoms after eating a greek yogurt...about 5 min. after. I am 65, 5 ft. 7 and weigh 190. I also am diabetic, have hasomoto disease.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
Hello, You are a known Diabetic with Hashimoto's thyroiditis.

The problems which you encountered may be due to hypoglycemia. Monitor your blood glucose regularly and regular medication and meal.

You may have Diabetic gastropathy which is a complication of longstanding diabetes.

This may have been due to your thyroid also.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor